Usually no, sometimes you may experience a side effect from taking the pill which is called breakthrough bleeding. Breakthrough bleeding is a nuisance that can last up to a week, which in sense makes you think it is a regular period but actually its not. Most likely you started breakthrough bleeding during your last week of active pills and then you started your "real period" during the placebo week. If breakthrough bleeding still occurs after 3 months, it is recommended that you consult your physician, this may mean you need a higher dosage of Birth Control.
You are not likely to get pregnant while you're on the birth control pill.
Is it normal to get period cramps while on the pill?
no the only time you should get your period on the pill is during your one week of placebo pills
You should continue taking the pill as scheduled regardless of any bleeding.
Nope!!!! If you mean having sex while she is not on birth control pills. she WILL get pregnet. If she is having her period and she is not on pills and you have sex with her, she is gonna get pregnet.
Very normal. Many woman have spotting when first starting the pill. It should stop after a month or so. You may stop having your period all together while on the pill. If the spotting doesn't stop I suggest talking to a doctor or switching to another birth control.
No. You should see your OBGYN.
Breakthrough bleeding is fairly common when you start using most hormonal contraceptives. If you are using a mini - progestin only pill (POP) you should call your doctor, having a period while taking mini pills can also mean you are ovulating.
what does it meam when you have a one day period that is very light while on the mini pill
Yes it is a side effect of the pills suppressing ovulation - many woman have no period while taking the pill.
Your period should not be delayed from missing a single pill.
Yes. The pill is not always affective.